skin-hair-icon

Rashes in leg

It happened when I wear my ancklet chain what kind of medicine I can use to eradicate it?? Can you suggest me what to do
views-icons 30 Views Mail QnA Whatsapp QnA v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Nipun Jain
Dermatologist 15 yrs exp Delhi

Free 3 day follow up

Chat Now

₹300 for 24 hrs

You are most probably allergic to Nickel . stop wearing artificial jewellery. and consult a dermatologist for best treatment
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Sidaarth Khera
Dermatologist 14 yrs exp Delhi
Contact dermatitis to metals can be a reason for itching and dermatitis. Pls visit a clinic near you or take an online consult if you are looking for a prescription drug. Regards
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO